# SDR DL76L090854

- Difficulty date: May 12, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 78,739 hours, 11,621 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 3790037108
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AIRCRAFT MADE UNCOMMANDED TURN.  REPLACING STEERING BYPASS MODULE.  REPLACED NOSE GEAR WHEEL STEERING METERING VALVE PER AMM OPS OK.
